# SDR ASOA04450

- Difficulty date: June 24, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 487190
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4420 - DURING A GROUND INSPECTION IN DFW, THE FIRST FIVE ROWS OF EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED THE CONNECTION TO THE FIRST FIVE ROWS OF EMERGENCY FLOOR LIGHTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
